Prof. Dr. Dmitry Pelinovsky

Profil

Derzeitige StellungProfessor W-3 und Äquivalente
FachgebietAnalysis, Differentialgleichungen,Mathematische Modellierung,Theoretische Physik
KeywordsDynamical systems, Mathematical physics, Nonlinear waves, Integrable systems, Partial differential equations

Aktuelle Kontaktadresse

LandDeutschland
OrtKarlsruhe
Universität/InstitutionKarlsruher Institut für Technologie (KIT)
Institut/AbteilungInstitut für Analysis

Gastgeber*innen während der Förderung

Prof. Dr. Guido SchneiderInstitut für Analysis, Dynamik und Modellierung, Universität Stuttgart, Stuttgart
Prof. Dr. Michael PlumInstitut für Analysis, Karlsruher Institut für Technologie (KIT), Karlsruhe
Beginn der ersten Förderung01.09.2006

Programm(e)

2006Humboldt-Forschungsstipendien-Programm
2020Forschungspreis-Programm auf Gegenseitigkeit für Wissenschaftler*innen aus dem Ausland

Publikationen (Auswahl)

2010Dmitry Pelinovsky and Guido Schneider: Bounds on the tight-binding approximation for the Gross-Pitaevskii equation with a periodic potential. In: Journal of Differential Equations, 2010, 837-849
2009Tomas Dohnal, Dmitry Pelinovsky, and Guido Schneider: Coupled-mode equations and gap solitons in a two-dimensional nonlinear elliptic problem with a separable periodic potential. In: Journal of Nonlinear Science, 2009, 95-131
2008Dmitry Pelinovsky: Asymptotic reductions of the Gross-Pitaevskii equation. In: P.G. Kevrekidis, D.J. Franzeskakis, R. Carretero-Gonzalez,, Emergent Nonlinear Phenomena in Bose-Einstein Condensates. Springer-Verlag, 2008. 377-398
2008Dmitry Pelinovsky, Guido Schneider, and Robert MacKay Justification of the lattice equation for a nonlinear elliptic problem with a periodic potential. In: Communications in Mathematical Physics, 2008, 803-831
2008Dmitry Pelinovsky and Guido Schneider: Moving gap solitons in periodic potentials, . In: Mathematical Methods in the Applied Sciences , 2008, 1739-1760
2008Tomas Dohnal and Dmitry Pelinovsky: Surface gap solitons at a nonlinearity interface. In: SIAM Journal of Applied Dynamical Systems , 2008, 249-264
2007Dmitry Pelinovsky Guido Schneider: Justification of the coupled-mode approximation for a nonlinear elliptic problem with a periodic potential. In: Applicable Analysis, 2007, 1017-1036